# SDR ABXA010401

- Difficulty date: July 17, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 55,220 hours, 59,713 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rod End
- Condition: Broken
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SLAT ACTUATOR ROD END BROKEN. REPLACED THE RIGHT WING LOWER SLAT ACTUATOR ROD END IAW DC-9 MM 27-80-05-2-10. OPS CHECKED GOOD.
